| Model Number |
IBAL POROUS TKA,CUT BLK,4 IN 1,SZ 6 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-623-56 was received for investigation.Visual inspection identified breakage across the dovetail feature consistent with the allegation.Due to the returned condition of the device, the dimensions of the feature could not be accurately assessed.The most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.
Event or Problem Description
On 11/29/2021, it was reported by a sales representative via e-mail that an ar-623-56 tka broke and become stuck.This was discovered on (b)(6) 2021 during a tka when the surgeon was using the slap hammer to remove the 4 in 1 cutting block and the connector on the block snapped off inside the slap hammer and could not be removed.The case was completed by using another ar-623-56.